# SDR AALA202407032560

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 29,054 hours, 11,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS IN THE AFT PORTION OF THE MAIN CABIN COME ON AND OFF ERRATICALLY. ACCOMPLISHED RESET AND TEST OF EMERGENCY LIGHTS, ALL OPERTIONAL CHECK NORMAL. PER AMM 33-51-00.
